MathSciNet Relay Station
MathSciNet bibliographic data
MR667291 (84j:60020) 60B15 (43A35 46L50)
Wulfsohn, Aubrey Factorisation of characteristic functions on noncommutative groups. Proc. Amer. Math. Soc. 86 (1982), no. 2, 287–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement